Yıl 2018, Cilt 24, Sayı 24, Sayfalar 129 - 152 2018-07-05

SOME STUDIES ON GZI RINGS

Yinchun Qu [1] , Junchao Wei [2]

28 43

A ring R is called generalized ZI (or GZI for short) if for any
a 2 N(R) and b 2 R, ab = 0 implies aRba = 0, which is a proper generalization
of ZI rings. In this paper, many properties of GZI rings are introduced, some
known results are extended. Further, we introduce generalized GZI rings
as a generalization of GZI rings, and quasi-abel rings as a generalization of
generalized GZI rings. Some important results on Abel rings are extended to
generalized GZI rings and quasi-abel rings.
ZI ring, GZI ring, quasi-abel ring, generalized GZI ring, reduced ring
  • A. Badawi, On abelian pi-regular rings, Comm. Algebra, 25(4) (1997), 1009- 1021.
  • M. Baser, A. Harmanci and T. K. Kwak, Generalized semicommutative rings and their extensions, Bull. Korean Math. Soc., 45(2) (2008), 285-297.
  • M. Baser and T. K. Kwak, Extended semicommutative rings, Algebra Colloq., 17(2) (2010), 257-264.
  • H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc., 2 (1970), 363-368.
  • A. Y. M. Chin, Clean elements in abelian rings, Proc. Indian Acad. Sci. Math. Sci., 119(2) (2009), 145-148.
  • P. M. Cohn, Reversible rings, Bull. London Math. Soc., 31(6) (1999), 641-648. [7] G. Ehrlich, Unit-regular rings, Portugal. Math., 27 (1968), 209-212.
  • M. Henriksen, Two classes of rings generated by their units, J. Algebra, 31 (1974), 182-193.
  • S. U. Hwang, Y. C. Jeon and K. S. Park, On NCI rings, Bull. Korean Math. Soc., 44(2) (2007), 215-223.
  • N. K. Kim, S. B. Nam and J. Y. Kim, On simple singular GP-injective modules, Comm. Algebra, 27(5) (1999), 2087-2096.
  • J. Lambek, On the representation of modules by sheaves of factor modules, Canad. Math. Bull., 14 (1971), 359-368.
  • R. Mohammadi, A. Moussavi and M. Zahiri, On nil-semicommutative rings, Int. Electron. J. Algebra, 11 (2012), 20-37.
  • W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc., 229 (1977), 269-278.
  • W. K. Nicholson and M. F. Yousif, Mininjective rings, J. Algebra, 187(2) (1997), 548-578.
  • G. Y. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc., 184 (1973), 43-60.
  • L. N. Vaserstein, Bass's rst stable range condition, J. Pure Appl. Algebra, 34(2-3) (1984), 319-330.
  • J. C. Wei, On simple singular Y J-injective modules, Southeast Asian Bull. Math., 31(5) (2007), 1009-1018.
  • J. C. Wei, Certain rings whose simple singular modules are nil-injective, Tur- kish J. Math., 32(4) (2008), 393-408.
  • J. C. Wei and J. H. Chen, Nil-injective rings, Int. Electron. J. Algebra, 2 (2007), 1-21.
  • J. C. Wei and L. B. Li, Strong DS rings, Southeast Asian Bull. Math., 33(2) (2009), 375-390.
  • J. C. Wei and L. B. Li, Quasi-normal rings, Comm. Algebra, 38(5) (2010), 1855-1868. J. C. Wei and Y. C. Qu, On rings containing a non-essential nil-injective maximal left ideal, Kyungpook Math. J., 52(2) (2012), 179-188.
  • T. S. Wu and P. Chen, On nitely generated projective modules and exchange rings, Algebra Colloq., 9(4) (2002), 433-444.
  • H.-P. Yu, On quasi-duo rings, Glasgow Math. J., 37(1) (1995), 21-31.
  • H.-P. Yu, Stable range one for exchange rings, J. Pure Appl. Algebra, 98(1) (1995), 105-109.
Birincil Dil en
Konular Matematik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Yinchun Qu

Yazar: Junchao Wei (Sorumlu Yazar)

Bibtex @araştırma makalesi { ieja440241, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2018}, volume = {24}, pages = {129 - 152}, doi = {10.24330/ieja.440241}, title = {SOME STUDIES ON GZI RINGS}, key = {cite}, author = {Qu, Yinchun and Wei, Junchao} }
APA Qu, Y , Wei, J . (2018). SOME STUDIES ON GZI RINGS. International Electronic Journal of Algebra, 24 (24), 129-152. DOI: 10.24330/ieja.440241
MLA Qu, Y , Wei, J . "SOME STUDIES ON GZI RINGS". International Electronic Journal of Algebra 24 (2018): 129-152 <http://dergipark.gov.tr/ieja/issue/38161/440241>
Chicago Qu, Y , Wei, J . "SOME STUDIES ON GZI RINGS". International Electronic Journal of Algebra 24 (2018): 129-152
RIS TY - JOUR T1 - SOME STUDIES ON GZI RINGS AU - Yinchun Qu , Junchao Wei Y1 - 2018 PY - 2018 N1 - doi: 10.24330/ieja.440241 DO - 10.24330/ieja.440241 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 129 EP - 152 VL - 24 IS - 24 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.440241 UR - http://dx.doi.org/10.24330/ieja.440241 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra SOME STUDIES ON GZI RINGS %A Yinchun Qu , Junchao Wei %T SOME STUDIES ON GZI RINGS %D 2018 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 24 %N 24 %R doi: 10.24330/ieja.440241 %U 10.24330/ieja.440241
ISNAD Qu, Yinchun , Wei, Junchao . "SOME STUDIES ON GZI RINGS". International Electronic Journal of Algebra 24 / 24 (Temmuz 2018): 129-152. http://dx.doi.org/10.24330/ieja.440241